# SDR DALA2016051804117

- Difficulty date: May 17, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 116,227 hours, 16,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 412
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANGLE CORRODED AT BS 412 FROM S-37RF TO S-38R IN FWD CARGO CORROED OUT OF LIMITS.  CORRODED AREA WAS REPLACED.
